Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child hit face in accident causing swollen eye and cheek. Has fever. Related?

On Friday March 15th I was taking my two older girls to the bus stop for school and we got in a car accident and my older daughter hit her face on the side of my van in the back seat. We took her to the Er that day and did a X-ray and a cat scan because her right check and eye is swollen everything is fine but today she running a fever of a 100.4 .could that be from her face and eye being swollen ..
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Critical Care Specialist 's  Response
Hi thanks for your question.
Your two year old daughter got injured in an accident and now developed fever.Yes this fever could be due to his injury.Fever means the wound has got infected.Your daughter needs antibiotic and analgesic anti inflammatory drugs (pain killer)
Consult his Doctor for prescription of antibiotics.
Hope this answers your question.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor